Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleArticle metrics
Research Article · Open access · Published 16 January 2023

On a Proof of Inequality of PvsNP

Angelo Raffaele Meo1

Journal of Computer Science, Volume 19, Issue 1, pp. 87–98 · doi.org/10.3844/jcssp.2023.87.98

7,531 accesses2,897 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

This study is a new version of a previous paper. Its purpose is to simplify some sections of the old version and, above all, to present the proofs of some theorems which had been omitted for the sake of brevity. The analysis discussed in this study and its previous version is based on a well-known NP-complete problem which is called the "satisfiability problem" or "SAT". From SAT a new NP-complete problem, called "core function", derives; this problem is described by a Boolean function of the number of the clauses of SAT. In this study, a new proof is presented according to which the number of gates of the minimal implementation of core function increases with n exponentially. Since the synthesis of the core function is an NP-complete problem, this result can be considered as the proof of the theorem which states that the class P of all the decision problems which can be solved in polynomial time does not coincide with the class NP of the problems for which an answer can be verified in polynomial time.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Meo, A. R. (2023). On a Proof of Inequality of PvsNP. Journal of Computer Science, 19(1), 87–98. https://doi.org/10.3844/jcssp.2023.87.98

Licence
CC BY 4.0
Issue
Volume 19, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On a Proof of Inequality of PvsNPJournal of Computer Science · Volume 19, Issue 1 · pp. 87–98 · CC BY 4.0Download